# SDR SWAA2022072930155

- Difficulty date: July 17, 2022
- Submitted: July 29, 2022
- Operation: Air carrier
- Aircraft: N8323C
- Make and model: Boeing 737-8H4
- Aircraft serial: 37005
- Aircraft time: 32,139 hours, 14,606 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Broken
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LENS COVER FWD OF R/H FWD EMERGENCY EXIT DOOR BROKEN / [01] REMOVED AND REPLACED EMERGENCY EXIT LENS COVER IAW AMM 33-51-01.
